Alert archive / New Mexico / Red Flag Warnings in 2007
Red Flag Warning 5, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Feb 27, 2007, 7:27 AM MST for Harding County, San Miguel County, Union County, New Mexico. It took effect at Feb 27, 2007, 11:00 AM MST. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 27, 2007, 7:27 AM MST (14:27 UTC)
- In effect from
- Feb 27, 2007, 11:00 AM MST
- Expired
- Feb 27, 2007, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 27, 2:42 PM MST | NON-TSTM WND GST 59 | Las Vegas, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 2.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2130 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 271427 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 727 AM MST TUE FEB 27 2007 ...RED FLAG WARNING IN EFFECT LATE THIS MORNING THROUGH THIS AFTERNOON FOR THE EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT LATE WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR PORTIONS OF THE RIO GRANDE VALLEY AND EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .A STORM OFF THE WEST COAST WILL MOVE INLAND TODAY AND APPROACH NEW MEXICO WEDNESDAY...ONCE AGAIN CREATING STRONG WINDS OVER NORTHERN AND CENTRAL NEW MEXICO. THE COMBINATION OF STRONG WINDS...LOW HUMIDITIES AND HIGH TO CRITICAL FIRE DANGER WILL RESULT IN RED FLAG WARNINGS TODAY OVER MUCH OF THE EAST...AND LIKELY ON WEDNESDAY OVER PORTIONS OF THE RIO GRANDE VALLEY AND EASTERN PLAINS. NMZ104-107-108-280100- /O.UPG.KABQ.FW.A.0003.070227T1800Z-070228T0000Z/ /O.NEW.KABQ.FW.W.0005.070227T1800Z-070228T0100Z/ /O.NEW.KABQ.FW.A.0004.070228T1700Z-070301T0100Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 727 AM MST TUE FEB 27 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY LATE MORNING THROUGH WEDNESDAY AFTERNOON. WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH BY LATE THIS MORNING AND CONTINUE THROUGH LATE AFTERNOON. RH VALUES WILL DROP TO BETWEEN 8 AND 15 PERCENT IN MOST AREAS THIS AFTERNOON. THE EXCEPTIONS MAY BE NORTH OF CLAYTON AND OVER THE SANDIA AND MANZANO MOUNTAINS ABOVE 7500 FEET. FOR WEDNESDAY SOUTHWEST WINDS WILL AVERAGE 25 TO 40 MPH WITH GUSTS TO 60 MPH LATE IN THE MORNING THROUGH THE AFTERNOON. MINIMUM RH VALUES WILL AVERAGE 7 TO 15 PERCENT WEDNESDAY AFTERNOON. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER OR HIGHER ARE EXPECTED TODAY AND WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING TODAY AND FIRE WEATHER WATCH WEDNESDAY. $$ NMZ103-280100- /O.UPG.KABQ.FW.A.0003.070227T1800Z-070228T0000Z/ /O.NEW.KABQ.FW.W.0005.070227T1800Z-070228T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- 727 AM MST TUE FEB 27 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON FOR EASTERN SECTIONS OF THE NORTHEAST HIGHLANDS... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON FOR EASTERN SECTIONS OF THE NORTHEAST HIGHLANDS. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH BY LATE THIS MORNING AND CONTINUE THROUGH THIS AFTERNOON OVER THE NORTHEAST HIGHLANDS. RH VALUES WILL BE BETWEEN 10 AND 15 PERCENT ALONG AND EAST OF INTERSTATE 25. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ106-280100- /O.NEW.KABQ.FW.A.0004.070228T1700Z-070301T0100Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 727 AM MST TUE FEB 27 2007 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. SOUTHWEST WINDS WILL INCREASE TO 25 35 MPH WITH GUSTS TO 55 MPH BY LATE WEDNESDAY MORNING OVER THE MIDDLE RIO GRANDE VALLEY... MAINLY OVER SOCORRO COUNTY. MINIMUM RH VALUES WILL DROP TO 10 TO 15 PERCENT DURING THE AFTERNOON. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ 40
1 follow-up statement
000 WWUS85 KABQ 280100 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 PM MST TUE FEB 27 2007 ...FIRE WEATHER WATCH IN EFFECT LATE WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR PORTIONS OF THE RIO GRANDE VALLEY AND EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .A STORM SYSTEM MOVING INTO THE GREAT BASIN TONIGHT WILL MOVE ACROSS NEW MEXICO WEDNESDAY...ONCE AGAIN CREATING STRONG WINDS OVER NORTHERN AND CENTRAL NEW MEXICO. THE COMBINATION OF STRONG WINDS...LOW HUMIDITIES...AND HIGH TO EXTREME FIRE DANGER WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS OVER PORTIONS OF THE RIO GRANDE VALLEY AND EASTERN PLAINS WEDNESDAY. NMZ104-107-108-281500- /O.EXP.KABQ.FW.W.0005.000000T0000Z-070228T0100Z/ /O.CON.KABQ.FW.A.0004.070228T1700Z-070301T0100Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 600 PM MST TUE FEB 27 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... ...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. WEST WINDS WILL DECREASE TO 15 TO 25 MPH WITH GUSTS UP TO 35 MPH EARLY THIS EVENING BEFORE DIMINISHING TO 10 TO 20 MPH BY MIDNIGHT. RELATIVE HUMIDITY VALUES WILL RISE ABOVE 15 PERCENT IN MOST AREAS EARLY THIS EVENING HOWEVER A FEW LOCATIONS MAY STILL SEE VALUES BELOW 15 PERCENT FOR ABOUT AN HOUR AFTER SUNSET. FOR WEDNESDAY... SOUTHWEST WINDS WILL INCREASE TO 25 TO 40 MPH WITH GUSTS UP TO 60 MPH BY LATE IN THE MORNING AND CONTINUE THROUGH THE AFTERNOON. MINIMUM RELATIVE HUMIDITY VALUES WILL AVERAGE 7 TO 15 PERCENT WEDNESDAY AFTERNOON. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER OR HIGHER ARE EXPECTED WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING TODAY AND FIRE WEATHER WATCH WEDNESDAY. $$ NMZ103-280200- /O.EXP.KABQ.FW.W.0005.000000T0000Z-070228T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- 600 PM MST TUE FEB 27 2007 ...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON. WEST WINDS WILL DECREASE TO 15 TO 25 MPH WITH GUSTS UP TO 35 MPH EARLY THIS EVENING BEFORE DIMINISHING TO 10 TO 20 MPH BY MIDNIGHT. RELATIVE HUMIDITY VALUES WILL RISE ABOVE 15 PERCENT IN MOST AREAS EARLY THIS EVENING HOWEVER A FEW LOCATIONS MAY STILL SEE VALUES BELOW 15 PERCENT FOR ABOUT AN HOUR AFTER SUNSET. $$ NMZ106-281500- /O.CON.KABQ.FW.A.0004.070228T1700Z-070301T0100Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 600 PM MST TUE FEB 27 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 55 MPH BY LATE WEDNESDAY MORNING OVER THE MIDDLE RIO GRANDE VALLEY... MAINLY OVER SOCORRO COUNTY. MINIMUM RELATIVE HUMIDITY VALUES WILL DROP TO 10 TO 15 PERCENT DURING THE AFTERNOON. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ GUYER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 27, 3:14 AM MST, 4 hours 13 minutes earlier.
Area forecast discussion, Feb 27, 3:14 AM MST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 314 AM MST TUE FEB 27 2007 .DISCUSSION...BREEZY TO WINDY TODAY OVER NM AS THE UPPER LEVEL GRADIENT TIGHTENS AND A COUPLE WEAK SHORT WAVES AND ASSOCIATED JETS TRACK OVERHEAD. WINDS WILL INCREASE TO ADVISORY CRITERIA FOR THE WESTERN MTNS AND GILA AND ALONG THE EAST SLOPES OF THE CENTRAL MTN CHAIN. WILL INCLUDE THE ZONES FOR THE NORTHERN MTNS ALTHOUGH SOME OF THE VALLEY LOCATIONS MAY NOT REACH CRITERIA. STRONGEST WINDS AT MID LVLS ALOFT MOVE OVER THE NORTHERN TIER OF THE STATE WITH SLIGHTLY LESS OVER THE SOUTHEAST AND SOUTH CENTRAL. WILL INCLUDE THE SOUTH CENTRAL MTNS AND LINCOLN CO HIGHLANDS IN THE WIND ADV ALSO. EXPECT BREEZY TO WINDY CONDITIONS OVER THE SOUTH CENTRAL PLAINS AND RIO GRANDE VALLEY BUT SHOULD REMAIN BELOW CRITERIA EXCEPT FOR AN OCCASIONAL BURST THIS AFTERNOON. EVEN STRONGER AND GUSTY WINDS FOR WEDNESDAY. A 160 TO 170 KTS JET AT 250 MB WILL MOVE OVER SOUTHERN NM WED UNDER THE MAIN TROF AXIS. 700 MB WINDS REACH 50 TO 60 KTS EARLY WED. AS THE UPPER TROF ENTERS NM THE STRONGEST WINDS ALOFT ARE SHIFTED MORE SOUTH. WINDY MOST PLACES WITH THE THE AREA FROM THE GILA AND SOUTHERN RIO GRANDE VALLEY AND FROM THE EAST SLOPES OF THE CENTRAL MTNS TO THE TX BORDER SEEING THE STRONGEST WINDS. THEREFORE A HIGH WIND WATCH IS WARRANTED. STRONG AND GUSTY WINDS ALONG WITH LIMITED MOISTURE AT THE SURFACE MEAN S FIRE WEATHER CONCERNS FOR BOTH TODAY AND WEDNESDAY. A RED FLAG WARNING WILL BE ISSUED FOR THE EASTERN HIGHLANDS AND PLAINS TODAY AND A FIRE WEATHER WATCH FROM THE MIDDLE RIO GRANDE VALLEY TO THE EAST CENTRAL AND FAR NORTHEAST PLAINS ON WEDNESDAY. TEMPERATURES WILL CONTINUE WARM TODAY BEFORE A COOL DOWN ON WED STARTING NORTHWEST AND NORTH AND EXTENDING SOUTH LATE WED AND THU AS THE UPPER TROF AND ASSOCIATED COLD FRONT MOVE OVER THE NORTHERN NM. JUST AS A SIDE NOTE SATELLITE IMAGERY SHOWS THE NORTHERN PORTION OF THIS UPPER LEVEL SYSTEM HAS ORGANIZED INTO VERY NICE LOOKING MID LAT CYCLONE. THE SOUTHERN PORTIONS OF THIS SYSTEM WILL NOT ONLY USHER IN WINDS BUT ALSO SHOWERS AND ACCUM MTN SNOW FOR THE NORTHERN TIER OF THE CWA. WINDS CONTINUE TO BLOW THURSDAY AS A SECOND JET SLIDES DOWN THE BACK OF THE TROF AND FLATTENS THE BOTTOM. THIS WILL KEEP TEMPS COOL THRU THE END OF THE WEEK. IN THE EXTENDED A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE STATE HELPING DECREASE THE WINDS AND INCREASE IN TEMPS. AN UPPER LEVEL DISTURBANCE TRACKS OVER THE STATE EARLY NEXT WEEK MAINLY INCREASING CLOUD COVER AND CAUSING AN ISOLATED SHOWER OR TWO TO FORM IN THE NORTHERN MTNS. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 56 32 44 24 / 5 20 30 30 GALLUP.......................... 55 27 38 18 / 0 10 30 20 GRANTS.......................... 59 21 46 16 / 0 10 10 20 GLENWOOD........................ 65 32 52 26 / 0 0 0 10 CHAMA........................... 44 16 34 12 / 10 30 50 50 LOS ALAMOS...................... 53 21 41 17 / 0 10 20 30 RED RIVER....................... 43 16 29 4 / 0 10 20 30 TAOS............................ 51 22 40 17 / 0 10 20 20 SANTA FE........................ 54 21 42 17 / 0 5 10 20 SANTA FE AIRPORT................ 57 28 44 21 / 0 5 10 10 ESPANOLA........................ 59 35 45 23 / 0 10 20 30 ALBUQUERQUE HEIGHTS............. 62 36 54 26 / 0 0 10 10 ALBUQUERQUE VALLEY.............. 63 36 55 27 / 0 0 10 10 ALBUQUERQUE FOOTHILLS........... 59 33 50 24 / 0 0 10 10 ALBUQUERQUE WEST MESA........... 61 36 52 26 / 0 0 10 10 SOCORRO......................... 70 42 62 31 / 0 0 5 5 SANDIA PARK/CEDAR CREST......... 56 29 42 18 / 0 0 10 10 MORIARTY/ESTANCIA............... 55 31 49 23 / 0 0 10 10 CARRIZOZO....................... 67 46 60 31 / 0 0 0 0 RUIDOSO......................... 61 37 54 27 / 0 0 0 0 RATON........................... 59 27 47 17 / 0 10 10 30 LAS VEGAS....................... 59 31 46 18 / 0 5 10 10 ROY............................. 65 38 52 24 / 0 5 5 20 CLAYTON......................... 64 31 52 23 / 0 0 0 20 SANTA ROSA...................... 70 40 61 28 / 0 0 5 10 TUCUMCARI....................... 72 38 62 27 / 0 0 0 10 FORT SUMNER..................... 73 38 66 29 / 0 0 5 5 CLOVIS.......................... 73 40 67 30 / 0 0 0 5 PORTALES........................ 74 38 68 29 / 0 0 0 5 ROSWELL......................... 75 41 72 34 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ002-004>008-010>014-016-017-026. RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ103-104-107-108. HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ005>007-010>021-026. FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ104-106>108. && 23
Hazardous weather outlook, Feb 27, 5:45 AM MST, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 545 AM MST TUE FEB 27 2007 NMZ001>021-026-281300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 545 AM MST TUE FEB 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT WINDS ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON FOR THE WESTERN AND NORTHWESTERN MOUNTAINS...GILA REGION AND FROM THE CENTRAL MOUNTAIN CHAIN TO THE EAST CENTRAL AND NORTHEAST PLAINS. WEST WINDS WILL INCREASE BECOMING 25 TO 35 MPH WITH GUSTS TO 50 MPH. A RED FLAG WARNING IS IN EFFECT TODAY FROM 11 AM TO 6 PM FOR THE EASTERN HIGHLANDS AND PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HIGH WIND WATCH HAS BEEN ISSUED FOR WEDNESDAY FOR THE GILA REGION...LOWER RIO GRANDE VALLEY AND FROM THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN TO THE EASTERN PLAINS. EXPECT WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH. STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR WEDNESDAY FROM THE MIDDLE RIO GRANDE VALLEY TO THE EAST CENTRAL PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 23
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 4:34 AM MST | High Wind Watch | ABQ | 24 hr | |
| Feb 27, 4:34 AM MST | Wind Advisory | ABQ | 13 hr | |
| Feb 27, 7:27 AM MST | Fire Weather Watch | ABQ | Bernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more | 22 hr |
Nearby
Red Flag Warnings in New Mexico, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.